This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Correction to "Algorithm-Based Fault Tolerance for FFT Networks"
October 1994 (vol. 43 no. 10)
pp. 1248

[1] IEEE Trans. Comput., vol. 43, no. 7, pp. 849-854, July 1994.

Citation:
S.-J. Wang, N.K. Jha, "Correction to "Algorithm-Based Fault Tolerance for FFT Networks"," IEEE Transactions on Computers, vol. 43, no. 10, pp. 1248, Oct. 1994, doi:10.1109/TC.1994.10005
Usage of this product signifies your acceptance of the Terms of Use.